# SDR IPXA2020062957118

- Difficulty date: May 25, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft serial: 48806
- Aircraft time: 80,838 hours, 14,956 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB39596
- Condition: Cracked
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRH WING FIXED L/E RIB IS CRACKED  ON T/E AT STA XORS 471.REMOVED CRACKED RIB, FABRICATED AND INSTALLED ON RH WING FIXED L/E AT STA XORS 471 IAW SRM 51-35-01. (MINOR)
